MAUDE Adverse Event Report: SOLTA MEDICAL, INC THERMAGE FLX (TG-3A) SYSTEM AND ACCESSORIES; ELECTROSURGICAL,CUTTING & COAGULATION & ACC.

SOLTA MEDICAL, INC THERMAGE FLX (TG-3A) SYSTEM AND ACCESSORIES; ELECTROSURGICAL,CUTTING & COAGULATION & ACC.
Model Number TT4.00F6-900
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burn(s) (1757)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The treatment tip has been requested for evaluation.The investigation is underway.
 
Event or Problem Description
A user facility reported small bilateral burns on the patient's cheeks after a thermage flx procedure.Available photos were assessed by the medical reviewer and crusts are visible on patient's cheeks on both sides.Though requested, no further information has been provided regarding the event.
 
Event or Problem Description
The user facility reported that the patient is fine, the small marks/burns disappeared a few days after the treatment, and that the event was likely due to excessive facial hairs.The user facility has not had any other incidents of the same nature with other treatments performed, all other treatments have gone well.Based on the new information, the medical reviewer concluded that this event is not a serious injury.The event no longer meets reportability requirements.
 
Additional Manufacturer Narrative
A medical review of this event found that no serious injuries occurred.Therefore, this event no longer meets reportability requirements.Though requested, no other treatment details were provided.The provider declined to proceed with further investigation.The treatment tip and datalogs were not returned for evaluation.A review of manufacturing records showed that all requirements were met.The trend analysis, risk analysis, and directions for use review are considered acceptable, with the product performing within anticipated rates.According to the thermage flx system user manual, burns are a known side effect of thermage flx treatments.The procedure produces heating in the upper layers of the skin and may cause burns and subsequent blister and scab formations.There is a small chance of scar formation.Due to the lack of available information, no causal factors can be determined, and no conclusions can be drawn.No corrective action is necessary at this time.

Brand Name
THERMAGE FLX (TG-3A) SYSTEM AND ACCESSORIES
Common Device Name
ELECTROSURGICAL,CUTTING & COAGULATION & ACC.
Manufacturer (Section D)
SOLTA MEDICAL, INC
11720 n creek pkwy n
ste 100
bothell WA 98011
Manufacturer (Section G)
SOLTA MEDICAL, INC
11720 n creek pkwy n
suite 100
bothell WA 98011
Manufacturer Contact
sundeep jain
11720 n creek pkwy n
ste. 100
bothell, WA 98011
4254202135
MDR Report Key20857364
Report Number3011423170-2024-00233
Device Sequence Number11731463
Product Code GEI
UDI-Device Identifier00816995021438
UDI-Public00816995021438
Combination Product (Y/N)N
PMA/510(K) Number
K170758
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTT4.00F6-900
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2024
Supplement Date Received by Manufacturer12/06/2024
Initial Report FDA Received Date12/05/2024
Supplement Report FDA Received Date12/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale